Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Itchy pimple like things on scrotum, penis area, virgin. How can I get rid of it?

Hi i m 15 i have these almost pimple like things on my scrotum and penis area they itch i don t know shat to do so i went on the web and tried to find answers and i ended up here i don t want to tell my mom cause she would worry and all that but if you have a way to get rid of it please tell me im a virgin and as far as i know its not hereditary so i don t think it s an std
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..dillon.., The lesions must be clinically evaluated ,... the symptoms seems to be fungal infection ..
maintain good personal hygiene, dry underwear's in sunlight , do not wear we cloths.., undergarment must be loose... you need to be treated with antibiotics....
consult a dermatologist...

Take care..
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor